# SDR MASA2011081703503

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 21,972 hours, 15,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING ON PUSHBACK.  MX FOUND OPS NORMAL, IND ON MEL, RIGGED PX46, 47 AND REPLACED PX101.
